# SDR COMA9730002

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 6120 · Propeller Controlling System
- Part: P3 Switch
- Part number: RT1103P2671
- Condition: Inoperative
- Location: Lt/Rt Engine
- Part time: 13,045 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTO COARSEN LIGHT DID NOT ILLUMINATE ON TAKEOFF OR SUBSEQUENT GROUND RUN-UP.  REPLACED BOTH LEFT AND RIGHT P3 SWITCHES, OPERATIONAL CHECK GOOD.
